# SDR SIMA200108701

- Difficulty date: March 27, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799379
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE FOUND SEAT TRACK AT BL 18 3L FROM STATION 288.0 TO 299.5 DAMAGED.  SEAT TRACK WAS REPAIRED IAW SAAB SRM 72LKS3079 REV 37 AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
